# SDR MALA976333

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2328
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Frozen
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 310, NR 3 ENGINE POWER LEVER WAS FROZE AT 85 PERCENT N1, COULD NOT MOVE THE POWER LEVER FORWARD OR AFT.  CREW BROUGHT ENGINE ANTI-ICE ON AND AT ABOUT FL 270 LEVER FREED UP AND OPERATED NORMAL.  ENGINE PARAMETERS WERE NORMAL WITH NO EVIDENCE OF LIMITATIONS INDICATED.  AIRCRAFT LANDED WITHOUT INCIDENCE.  MAINTNENANCE INSPECTED AND FOUND ICE AND WATER IN THE NR 3 PYLON JUST UNDER THE WING ROOT.  MAINTNENANCE REMOVED WATER AND ICE, FOUND POWER LEVER TO MOVE FREELY.  OPS CHECK AND SECURITY CHECK GOOD.
